Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 642818, 10 pages
http://dx.doi.org/10.1155/2013/642818
Research Article

A New Algorithm to Approximate Bivariate Matrix Function via Newton-Thiele Type Formula

1Department of Mathematics, Shanghai University, Shanghai 200444, China
2School of Mathematical Science, Yancheng Teachers University, Yancheng 224000, China

Received 22 October 2012; Revised 6 December 2012; Accepted 10 December 2012

Academic Editor: Juan Manuel Peña

Copyright © 2013 Rongrong Cui and Chuanqing Gu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rongrong Cui and Chuanqing Gu, “A New Algorithm to Approximate Bivariate Matrix Function via Newton-Thiele Type Formula,” Journal of Applied Mathematics, vol. 2013, Article ID 642818, 10 pages, 2013. https://doi.org/10.1155/2013/642818.